Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#302436] of Paul L Bendich

Papers Published

  1. with Bendich, P; Cabello, S; Edelsbrunner, H, A point calculus for interlevel set homology, Pattern Recognition Letters, vol. 33 no. 11 (August, 2012), pp. 1436-1444, Elsevier BV, ISSN 0167-8655 [doi]
    (last updated on 2019/01/21)

    The theory of persistent homology opens up the possibility to reason about topological features of a space or a function quantitatively and in combinatorial terms. We refer to this new angle at a classical subject within algebraic topology as a point calculus, which we present for the family of interlevel sets of a real-valued function. Our account of the subject is expository, devoid of proofs, and written for non-experts in algebraic topology. © 2011 Elsevier B.V. All rights reserved.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320